# SDR CALA2025020200267

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 106,497 hours, 10,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EXIT SIGNS & RH CEILING EMER LIGHTS ( SAET 1G - 8G ) MOMENTARILY COME ON THEN STAY OFF ( M33093 ).  DOOR 1L EMER LIGHT POWER SUPPLY REPLACED AND TEST NORMAL AS PER AMM33-51-06.
